# SDR REXA99022

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

CARGO SMOKE LIGHT CAME ON IN-FLIGHT.  ACTIVATED FIRE EXTINGUISHER BOTTLE.  CLEANED SMOKE DETECTOR, REMOVED AND REPLACED CARGO FIRE EXTINGUISHER.  SYSTEM CHECKS GOOD.  (X)
